# SDR RRXA99605

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1060-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION ON T ANGLE IN AFT PIT AT STA 1060 TO 1080, LONG 35L.  DAMAGE EXCEEDED LIMITATIONS IAW DC8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC8 SRM 51-1-8.  FABRICATED NEW ANGLE IAW DC8 SRM 51-1-8, 51-1-22, AND DAC DWG 9758507.  TO BE INSTALLED ON N/R 40776.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.)
